Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, Twin Pack 60 Tablets, Compare to Allegra® Allergy 24 Hour Active Ingredient

Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, Twin Pack 60 Tablets, Compare to Allegra® Allergy 24 Hour Active Ingredient
Model: Equate
Brand: Equate
(1872)
2 stores
1 Products

Product Details

Equate Non-Drowsy Allergy Relief Tablets relieve both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. One dose of our allergy relief tablets works for up to 24 hours to relieve symptoms caused by allergens using 180 mg of the active ingredient, Fexofenadine Hydrochloride USP, which is an antihistamine. This product is a non-drowsy allergy medicine for temporary relief of runny nose, sneezing, itchy, watery eyes, itching of the nose or throat and compares to Allegra Allergy 24 Hour active ingredient. Combat your allergies with Equate Non-Drowsy Allergy Relief Tablets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Non-Drowsy Allergy Relief Tablets, 60 Tablets, 2 Count: Pack of 2 Equate Non-Drowsy Allergy Relief Tablet bottles 30 tablets per bottle provides 60 non-drowsy allergy relief tablets Approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older Compare to Allegra Allergy 24 Hour active ingredient One dose of this non-drowsy antihistamine works up to 24 hours to relieve allergy symptoms, providing all-day allergy relief Temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, and itching of the nose or throat Active ingredient is Fexofenadine Hydrochloride USP 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms

Shop Now

Compare Buying Options

Last Updated: 2025-08-30 08:54:17

Search
Amazon Amazon

$7.13
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number Equate
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 424602
User Reviews and Ratings
4.7 (1872 ratings)
4.7 out of 5 stars
UPC 681131366403

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, Twin Pack 60 Tablets, Compare to Allegra® Allergy 24 Hour Active Ingredient
Reviews: 1872
app.ratings: (1872)
Price:
$7.13 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Aug 03, 2025

I have severe allergies, and this works just as well as Allegra, at a better price, with just as good results.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 24, 2025

should have upped my antihistamine dosage long ago. no drowsiness, easy to swallow and helps refuce puffiness under my eyes

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 24, 2025

I like this better than Zyrtec

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 28, 2025

Works as well or better than the Name Brands. My husband has been using this for years and will continue!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jan 08, 2025

Life saver!! I had a really bad allergic reaction to something I ate, an hour later I had really bad raised hives that were super itchy. Boy did this Equate Allergy Non Drowsy Relief Tablets come in handy. Haven't seen one give since. Super important to read the instructions on dosing.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1